# SDR SWAA2015110445722

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 36,923 hours, 21,585 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 141A651620
- Part serial: 001751
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTOM LT DOOR MECHANISM HARDWARE ATTACH POINT TO DOOR, WEB STRUCTURE CRACKED.  R & R DOOR IAW AMM.
